Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 37 of 38 found articles
 
 
  The Topology of Symplectic Partially Hyperbolic Automorphisms of the 4-Torus
 
 
Title: The Topology of Symplectic Partially Hyperbolic Automorphisms of the 4-Torus
Author: Lerman, L. M.
Trifonov, K. N.
Appeared in: Mathematical notes
Paging: Volume 108 () nr. 3-4 pages 462-464
Year: 2020-10-26
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 37 of 38 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands